# SDR AALA991407

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49176
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD GALLEY EMERGENCY EXIT FLOOR PATH EXIT MARKER HAS THREE LIGHTS INOPERATIVE. REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP IN FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
